Long story short is I have been on everything from oxycodone 20 4x's a day and now at hydrocodone 10 4x's a day due to my own choice to decrease. Had to change Dr due to health insurance battle in PA and now can no longer get the hydro. Never taken more in a day than prescribed but will I get sick from abrupt stop? New Dr choice, not mine. Legit documented radiology of disc issues. Any help is tremendously appreciated, never had to deal with this through 5 years of treatment.
Hi buccos1102! Long story short, if you've been on them for some time, yes, you will have withdrawals. The doctor should not have just cut you off, but put you on a wean schedule. Is there any chance you can talk to him and get him to wean you? Or at least prescribe some meds to make the withdrawal easier? I hate to hear of anyone having to go through that...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2012 • 7 answers
Posted 4 Mar 2016 • 1 answer
Posted 27 Sep 2016 • 6 answers
Posted 13 Oct 2016 • 2 answers
Posted 16 Nov 2017 • 1 answer